Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 28, 2011, 12:27 AM EDT for Coweta County, Fayette County, Heard County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2011, 12:27 AM EDT (04:27 UTC)
- Expired
- Mar 28, 2011, 1:00 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Coweta County, GA, Fayette County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 12:35 AM EDT | HAIL 1 | 1 E Powers Crossroads, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS52 KFFC 280427
SVRFFC
GAC077-113-149-280500-
/O.NEW.KFFC.SV.W.0100.110328T0427Z-110328T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 AM EDT MON MAR 28 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
COWETA COUNTY IN WEST CENTRAL GEORGIA
EASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 100 AM EDT
* AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKLIN...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORINTH...MORELAND...NEWNAN...SHARPSBURG...TURIN...PEACHTREE CITY
AND TYRONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3345 8496 3344 8494 3347 8491 3352 8479
3351 8463 3350 8461 3353 8458 3353 8454
3334 8446 3319 8511 3335 8520
TIME...MOT...LOC 0427Z 246DEG 45KT 3331 8503
$$1 follow-up statement
974
WWUS52 KFFC 280456
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 AM EDT MON MAR 28 2011
GAC077-113-149-280506-
/O.EXP.KFFC.SV.W.0100.000000T0000Z-110328T0500Z/
COWETA GA-FAYETTE GA-HEARD GA-
1256 AM EDT MON MAR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HEARD...WESTERN
FAYETTE AND COWETA COUNTIES WILL BE ALLOWED TO EXPIRE AT 100 AM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. HEAVY RAIN AND LIGHTNING WILL REMAIN POSSIBLE THROUGH 115 AM
EDT OVER NORTHERN FAYETTE COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3345 8496 3344 8494 3347 8491 3352 8479
3351 8463 3350 8461 3353 8458 3353 8454
3334 8446 3319 8511 3335 8520
TIME...MOT...LOC 0456Z 246DEG 45KT 3346 8463
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:01 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 27, 11:01 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1101 PM EDT SUN MAR 27 2011 .UPDATE... QUICK UPDATE TO THE TEMPERATURES THIS EVENING. TEMPS FALLING A LITTLE MORE QUICKLY THEN FORECAST ACROSS NORTHWEST GEORGIA AND NEAR MACON. ADJUSTED MIN TEMPS DOWN 1 TO 3 DEGREES ACROSS THOSE AREAS. OTHERWISE...FORECAST IS ON TRACK. NO CHANGES TO POPS. BOUNDARY STILL REMAINS ACROSS THE SOUTHERN PORTION OF THE CWA. BEST CHANCE FOR STRONGER STORMS OVERNIGHT IS ALONG AND SOUTH OF THIS BOUNDARY. NORTH GEORGIA THOUGH REMAINS IN A WEDGE. THIS MORE STABLE AIR MASS WILL STILL ALLOW FOR SOME THUNDERSTORMS THOUGH. 11 && .PREV DISCUSSION... UPDATE... /ISSUED 750 PM EDT SUN MAR 27 2011/ JUST A QUICK UPDATE TO ADJUST WEATHER GRIDS AND TEMPERATURES TO FIT CURRENT TRENDS. LOWERED EVENING POPS SOUTH AND INCREASED SLIGHTLY IN THE NORTHWEST...LEFT POPS AS IS AFTER MIDNIGHT. SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED 346 PM EDT SUN MAR 27 2011/ OLD FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA CONTINUES TO SAG SLOWLY SOUTH. BEST INSTABILITY SOUTH OF THIS BOUNDARY SHOULD SETTLE SOUTH OF THE FORECAST AREA AS WE HEAD INTO THE OVERNIGHT PERIOD. NEXT FAST MOVING UPPER WAVE WILL SWEEP ACROSS LATE TONIGHT INTO AT LEAST THE FIRST HALF OF THE DAY MONDAY. THERE IS SOME INDICATION THAT MARGINAL INSTABILITY WILL BE AVAILABLE FOR A SLIGHT CHANCE OF THUNDER...BUT SEVERE THREAT APPEARS TO BE MINIMAL ACROSS NORTH GEORGIA. CENTRAL GEORGIA MAY SEE SOME LINGERING STRONG STORMS THIS EVENING AS THE SURFACE BOUNDARY SINKS SOUTH OF THE AREA...BUT INSTABILITY WILL BE MARGINAL FOR SEVERE STORMS TONIGHT AND MONDAY. THERE WILL BE A BIT OF A BREAK IN THE UNSETTLED WEATHER MONDAY NIGHT THROUGH THE DAY TUESDAY AS ZONAL UPPER FLOW CONTINUES. BY LATE TUESDAY...UPPER FLOW BEGINS TO AMPLIFY SOME AS A DEEPENING TROUGH MOVES OUT OF THE ROCKIES ONTO THE HIGH PLAINS. THIS BEGINS TO TURN THE UPPER FLOW MORE SOUTHWESTERLY OVER THE REGION WITH RAIN CHANCE INCREASING ONCE AGAIN. LONG TERM /WEDNESDAY THROUGH SUNDAY/... /ISSUED 346 PM EDT SUN MAR 27 2011/ DEEPENING SURFACE LOW ASSOCIATED WITH A LARGE UPPER TROUGH MOVES ACROSS WEDNESDAY BRINGING GOOD PRECIPITATION CHANCES TO THE FORECAST AREA. SOME SIGNIFICANT DIFFERENCES DEVELOP BETWEEN THE GFS AND ECMWF THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIOD...SO I HAVE NOT MADE ANY CHANGES THROUGH THE CURRENT EXTENDED FORECAST PERIOD. HYDROLOGY... /ISSUED 346 PM EDT SUN MAR 27 2011/ QPF AMOUNTS FOR NORTH GEORGIA ASSOCIATED WITH THE NEXT SYSTEM MOVING IN LATER TONIGHT AND EXITING MONDAY ARE AROUND A THIRD OF AN INCH... THIS WOULD NOT LEAD TO ANY WIDESPREAD FLOODING ISSUES SO I AM NOT ISSUING A FLOOD OR FLASH FLOOD WATCH AT THIS TIME. ANY INDICATION THAT HEAVIER...OR MORE PERSISTENT...RAINFALL WAS DEVELOPING OVER NORTH GEORGIA LATE TONIGHT OR EARLY MONDAY WILL NEED TO BE WATCHED. AVIATION... 00Z UPDATE... COLD FRONT PUSHED SOUTH OF COLUMBUS TO VIDALIA WITH A FEW THUNDERSTORMS CONTINUING TO DEVELOP ON THE BOUNDARY. OTHERWISE EAST WINDS 5 TO 10KT OVER THE TAF SITES WITH IFR CEILINGS EXPECTED TO CONTINUE THROUGH THE NIGHT. ANOTHER AREA OF SHOWERS AND A FEW THUNDERSTORMS MOVING THROUGH ALABAMA WILL AFFECT THE TAF SITES BY 05Z AND CONTINUE THROUGH EARLY MORNING. SOME GRADUAL IMPROVEMENT AFTER 15Z MONDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH ON CIGS/VSBYS/PRECIP HIGH ON WINDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 42 59 40 66 / 60 60 10 20 ATLANTA 47 62 43 66 / 70 50 10 20 BLAIRSVILLE 42 60 39 63 / 80 60 10 20 CARTERSVILLE 45 63 41 67 / 80 40 10 20 COLUMBUS 55 70 48 69 / 50 50 10 20 GAINESVILLE 43 59 41 65 / 70 60 10 20 MACON 48 64 47 68 / 50 50 10 20 ROME 44 63 41 67 / 80 30 10 20 PEACHTREE CITY 48 65 43 67 / 70 50 10 20 VIDALIA 51 63 50 69 / 40 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 27, 5:33 PM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT SUN MAR 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-282145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 533 PM EDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT. .SYNOPSIS... A FRONTAL BOUNDARY WAS SINKING INTO SOUTH GEORGIA LATE THIS AFTERNOON...WITH WEAK HIGH PRESSURE BUILDING OVER NORTH AND CENTRAL GEORGIA. A FAST MOVING LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY COULD BRING A CHANCE FOR MORE THUNDERSTORMS TO THE AREA OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE GUSTY WINDS...POSSIBLE HAIL...AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... WEAK HIGH PRESSURE WAS BUILDING OVER NORTH AND CENTRAL GEORGIA BEHIND A FRONTAL BOUNDARY THAT HAD PUSHED INTO SOUTH GEORGIA. HOWEVER...A FAST MOVING UPPER SHORT WAVE WILL CROSS THE AREA LATER TONIGHT. THIS WILL POSSIBLY PRODUCE A FEW THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA BEFORE MIDNIGHT. STRONG MID LEVEL SHEAR AND MODERATE INSTABILITY COULD PRODUCE A FEW STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Mar 27, 6:53 PM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL LAKEVIEW 34.98N 85.26W
03/26/2011 E1.00 INCH CATOOSA GA PUBLIC
0910 PM HAIL ELLIJAY 34.69N 84.48W
03/26/2011 E0.50 INCH GILMER GA PUBLIC
0937 PM HAIL WINSTON 33.73N 84.83W
03/26/2011 E0.75 INCH DOUGLAS GA PUBLIC
0940 PM HAIL CALHOUN 34.50N 84.95W
03/26/2011 E0.88 INCH GORDON GA PUBLIC
0949 PM HAIL ROME 34.26N 85.18W
03/26/2011 E1.00 INCH FLOYD GA PUBLIC
1037 PM HAIL FLOWERY BRANCH 34.19N 83.93W
03/26/2011 E1.75 INCH HALL GA PUBLIC
1040 PM HAIL DUE WEST 33.97N 84.67W
03/26/2011 E1.75 INCH COBB GA PUBLIC
1045 PM HAIL WINDER 33.99N 83.72W
03/26/2011 E0.75 INCH BARROW GA PUBLIC
0118 PM HAIL ADRIAN 32.53N 82.59W
03/27/2011 E1.25 INCH JOHNSON GA PUBLIC
0210 PM HAIL SOPERTON 32.38N 82.59W
03/27/2011 E1.00 INCH TREUTLEN GA PUBLIC
0255 PM HAIL AMERICUS 32.07N 84.23W
03/27/2011 E1.75 INCH SUMTER GA PUBLIC
0255 PM HAIL AMERICUS 32.07N 84.23W
03/27/2011 E1.25 INCH SUMTER GA PUBLIC
0257 PM HAIL AMERICUS 32.07N 84.23W
03/27/2011 E1.75 INCH SUMTER GA PUBLIC
&&
20Special weather statement, Mar 27, 7:32 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 732 PM EDT SUN MAR 27 2011 GAZ102-103-280015- 732 PM EDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WEBSTER AND STEWART COUNTIES UNTIL 815 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FLORENCE MARINA STATE PARK...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND OCCASIONAL LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER AND STEWART COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FLORENCE MARINA STATE PARK...SANFORD...PROVIDENCE CANYON STATE PARK...LUMPKIN...WESTVILLE...LEVERETTS...KIMBROUGH...WESTON...TROUTMA N AND RICHLAND.
Special weather statement, Mar 27, 8:20 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EDT SUN MAR 27 2011 GAZ091-092-102>104-280100- 820 PM EDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WEBSTER... SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 900 PM EDT... AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BROOKLYN AND ANOTHER NEAR LUMPKIN...MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH...DIME SIZED HAIL...AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE BROOKLYN...RICHLAND...SEMINOLE...PRESTON...CHURCH HILL...DRANEVILLE...FRIENDSHIP...CONCORD...PUTNAM...WALLS CROSSING...ELLAVILLE AND SHILOH.
Special weather statement, Mar 27, 9:04 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 PM EDT SUN MAR 27 2011 GAZ104>106-280145- 904 PM EDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER... CRISP AND DOOLY COUNTIES UNTIL 945 PM EDT... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MADDOX...MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH...PENNY SIZED HAIL...AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SUMTER...MADDOX...AMERICUS...NEW ERA...HUNTINGTON...METHVINS... LESLIE...DESOTO...LAMAR...COBB...GEORGI A VETERANS MEMORIAL STATE PARK...DRAYTON...LILLY...EAST CRISP AND TREMONT.
Special weather statement, Mar 27, 9:46 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 946 PM EDT SUN MAR 27 2011 GAZ105-106-108-109-280230- 946 PM EDT SUN MAR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WILCOX... CRISP...DODGE AND DOOLY COUNTIES UNTIL 1030 PM EDT... AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CORDELE...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 MPH...DIME SIZED HAIL...AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...CRISP...DODGE AND DOOLY COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WENONA...CORDELE...RICHWOOD...EAST CRISP...TREMONT...PLEASANT VIEW...HATLEY...SEVILLE...PITTS...POPE CITY...ROCHELLE...CEDAR CREEK...ANTIOCH CHURCH...BROWNING AND ABBEVILLE.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 12:22 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 38 min |
| Mar 28, 1:01 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley | 44 min |
| Mar 28, 3:23 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 37 min |
| Mar 28, 1:44 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 40 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.